Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Hello from Leeds.


  • Please log in to reply
4 replies to this topic

#1 Agnes81



  • Members
  • Pip
  • 2 posts

Posted 07 November 2015 - 10:10 AM

Hello. I have secondary Raynaud's syndrome, cyanosis and I have sores on the hands and feet. I have narrowed blood vessels and circulation problems. I have taken medication; nifedipine, naftidrofuryl, aspirin, diltiazem, sildenafil + losartan. I have losartan now. I have suspected lupus.


Thank you for your time.  



#2 Joelf


    Star Ruby Member

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPipPip
  • 4,547 posts
  • Location:West Sussex

Posted 07 November 2015 - 09:10 PM

Hi Agnes,


Welcome to these forums!


I'm sorry to hear that you're suffering with Raynaud's; it must be very painful and debilitating. I have Raynaud's, but thankfully not as severely as you describe.


It is possible that Lupus and Scleroderma can overlap, so you could exhibit features of both, which does make the diagnosis very difficult. We do recommend that, if possible, our members consult a Scleroderma Specialist as this very complex disease does require expert knowledge.


I've included a link to our medical pages on Raynaud's, which I hope you'll find helpful and informative.


Kind regards,

Jo Frowde
ISN Assistant Webmaster
ISN Sclero Forums Manager
ISN News Manager

ISN Hotline Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#3 Amanda Thorpe

Amanda Thorpe

    Platinum Plus Member

  • ISN Senior Support Specialist
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,921 posts
  • Location:U.K.

Posted 08 November 2015 - 05:27 PM

Hello Agnes

Welcome! By sores do you mean ulcers? I have foot ulcers myself and have for years. Although I have mild Raynaud's my ulcers are not caused by blood flow issues but the skin breaks down because of the systemic scleroderma. Not something I recommend.

Take care.
Amanda Thorpe
ISN Sclero Forums Senior Support Specialist
ISN Video Presentations Manager
ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist
International Scleroderma Network (ISN)

#4 Agnes81



  • Topic Starter
  • Members
  • Pip
  • 2 posts

Posted 09 November 2015 - 03:31 AM

Hello Joelf.

Thank you very much for your answer.

Hello Amanda Thorpe.

Thank you for all your answers and reviews.


#5 dimarzio


    Senior Bronze Member

  • Members
  • PipPipPip
  • 68 posts

Posted 02 February 2016 - 09:07 AM

I think my rheumatologist said that nifedipine was OK for Raynauds's but I'm sure he said not for secondary Raynaud's., He gave me Losartan, but it made me vomit.


I've now been on Ramipri for about a week and it seems to be helping a bit, but it's too early to be sure as the weather has been a bit milder and it might be the latter that is helping - we shall see when it gets colder again.


Interestingly I asked my GP about nifedipine and she described it as "a horrible drug" and said that she thought that it's side effects would be worse than it's benefits - but that was 2 weeks before they diagnosed lSSc.  I think when she said this, she thought that it was primary and it was not so bad as it is now.

Also tagged with one or more of these keywords: raynauds